# SDR AALA20050298

- Difficulty date: May 1, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AFT GALLEY DOOR SIDEWALL EMERGENCY LIGHT INOPERATIVE.  REPINNED CANNON PLUGS FOR AFT GALLEY DOOR SIDEWALL EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
